# SDR ASAA2015121414266

- Difficulty date: December 14, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,610 hours, 8,388 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND "ELEC" LIGHT ON BATTERY PANEL ON.   ACFT GROUNDED. CYCLED POWER AND RESET BITE IAW FIM TASK 24-31-TASK 801. OK FOR SERVICE.
